# SDR SWAA010453

- Difficulty date: February 13, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N672SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23406
- Aircraft time: 46,753 hours, 41,170 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 178 BULKHEAD WEB CRACKS AT LBL 12 TO LBL 13, WL 218 &  RBL 6.7, WL 200 TO WL 201.  REPAIRED BULKHEAD WEB PER SRM.
